ITP OpenIR  > 理论物理所SCI论文
VARIATIONAL ANALYSIS OF SHAPE EQUATIONS FOR AXISYMMETRICAL VESICLES
ZHENG, WM; LIU, JX; HU, JG; ZHENG, WM , ACAD SINICA,INST THEORET PHYS,BEIJING 100080,PEOPLES R CHINA.
1994
发表期刊CHINESE PHYSICS LETTERS
ISSN0256-307X
卷号11期号:4页码:227-230
摘要In derivation of the shape equation for axisymmetric vesicles from the Helfrich free energy the variation must be taken with respect to the contour. It is pointed out that the widely used Helfrich shape equation and the one proposed by Peterson were derived by improper variations, hence both equations are generally incorrect. The validity of the two equations is analyzed.
关键词Red Blood-cell Bending Elasticity Fluid Membranes Energy Model
学科领域Physics
URL查看原文
收录类别SCI
文献类型期刊论文
条目标识符http://ir.itp.ac.cn/handle/311006/11964
专题理论物理所SCI论文
通讯作者ZHENG, WM , ACAD SINICA,INST THEORET PHYS,BEIJING 100080,PEOPLES R CHINA.
推荐引用方式
GB/T 7714
ZHENG, WM,LIU, JX,HU, JG,et al. VARIATIONAL ANALYSIS OF SHAPE EQUATIONS FOR AXISYMMETRICAL VESICLES[J]. CHINESE PHYSICS LETTERS,1994,11(4):227-230.
APA ZHENG, WM,LIU, JX,HU, JG,&ZHENG, WM , ACAD SINICA,INST THEORET PHYS,BEIJING 100080,PEOPLES R CHINA..(1994).VARIATIONAL ANALYSIS OF SHAPE EQUATIONS FOR AXISYMMETRICAL VESICLES.CHINESE PHYSICS LETTERS,11(4),227-230.
MLA ZHENG, WM,et al."VARIATIONAL ANALYSIS OF SHAPE EQUATIONS FOR AXISYMMETRICAL VESICLES".CHINESE PHYSICS LETTERS 11.4(1994):227-230.
条目包含的文件
文件名称/大小 文献类型 版本类型 开放类型 使用许可
Variational Analysis(198KB) 开放获取使用许可请求全文
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[ZHENG, WM]的文章
[LIU, JX]的文章
[HU, JG]的文章
百度学术
百度学术中相似的文章
[ZHENG, WM]的文章
[LIU, JX]的文章
[HU, JG]的文章
必应学术
必应学术中相似的文章
[ZHENG, WM]的文章
[LIU, JX]的文章
[HU, JG]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。